Interesting Proofs of Some Algebraic Inequalities Cover Image
  • Price 1.50 €

Interesting Proofs of Some Algebraic Inequalities
Interesting Proofs of Some Algebraic Inequalities

Author(s): Šefket Arslanagić, Faruk Zejnulahi
Subject(s): Social Sciences, Education, School education, Vocational Education, Adult Education, Higher Education , Inclusive Education / Inclusion
Published by: Национално издателство за образование и наука „Аз-буки“
Keywords: inequality; radical; generalisation

Summary/Abstract: The paper considers interesting proofs of two algebraic inequalities.

  • Issue Year: 60/2017
  • Issue No: 4
  • Page Range: 377-381
  • Page Count: 5
  • Language: English